# SDR AALA990417

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895AA
- Make and model: Boeing 727223
- Aircraft serial: 22011
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 495
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 27L AT STATION 495.  CUT AND REMOVED DAMAGED SECTION OF STRINGER 27L FROM STATION 491 TO 509 MANUFACTURED AND INSTALLED REPAIR FILLER AND SPLICE IAW SRM 53-10-3.  (M)
